CBS announces fall premiere dates

CBS announced its fall premiere dates today, including the return of Survivor (its 25th edition!) and the series debut of Vegas, which features Dennis Quaid and Michael Chiklis.

Here’s when CBS will roll out its new and returning shows:

Wednesday, Sept. 19

8:00-9:30 p.m.             Survivor: Philippines (25th edition premiere)

Monday, Sept. 24

8:00-8:30 p.m.              How I Met Your Mother (8th season premiere)
8:30-9:00 p.m.              Partners (Series debut)
9:00-9:30 p.m.              2 Broke Girls (2nd season premiere)
9:30-10:00 p.m.            Mike & Molly (3rd season premiere)
10:00-11:00 p.m.          Hawaii 5-0 (3rd season premiere)

Tuesday, Sept. 25

8:00-9:00 p.m.              NCIS (10th season premiere)
9:00-10:00 p.m.            NCIS: Los Angeles (4th season premiere)
10:00-11:00 p.m.          Vegas (Series debut)

Wednesday, Sept. 26

9:00-10:00 p.m.            Criminal Minds (8th season premiere)
10:00-11:00 p.m.          CSI (13th season premiere)

Thursday, Sept. 27

8:00-8:30 p.m.              The Big Bang Theory (6th season premiere)
8:30-9:00 p.m.              Two and a Half Men (10th season premiere)
9:00-10:00 p.m.            Person of Interest (2nd season premiere)
10:00-11:00 p.m.          Elementary (Series debut)

Friday, Sept. 28

8:00-9:00 p.m.              CSI: NY (9th season premiere)
9:00-10:00 p.m.            Made in Jersey (Series debut)
10:00-11:00 p.m.          Blue Bloods (3rd season premiere)

Saturday, Sept. 29

10:00-11:00 p.m.          48 Hours Mystery (26th season premiere)

Sunday, Sept. 30

7:00-8:00 p.m.              60 Minutes (45th season premiere)
8:00-9:00 p.m.              The Amazing Race (21st edition premiere)
9:00-10:00 p.m.            The Good Wife (4th season premiere)
10:00-11:00 p.m.          The Mentalist (5th season premiere)


Advertisement

Latest Videos in TV

From Our Partners

TV Recaps

Powered by WordPress.com VIP